# SDR VNAA2017072611101

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 32,610 hours, 32,589 cycles
- Engine: Ge CF343B1
- Engine time: 29,936 hours, 30,049 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT LEVEL 270,  THE AIRCRAFT LOST THE RIGHT ENGINE OIL PRESSURE. THEY DECENDED TO FLIGHT LEVEL 170 WHERE THEY CONTINUED TO LOSE OIL PRESSURE, AND SHUT DOWN THE RIGHT ENGINE AND DIVERTED. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE CREW REPLACED THE THREE CARBON SEALS AND MATING RINGS IN THE GEAR BOX AND COMPLIED WITH ENGINE RUNS, OPS CHECKED GOOD.
